# SDR P2EA99078

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 1100 · Placards and Markings
- Part: Data Plate
- Condition: Out Of Adjust
- Location: Nlg Ww
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 815 - UPON GEAR SELECTED DOWN, RECEIVED INTERMITTENT GEAR WARNING GEAR UNSAFE (RED) LIGHT.  SAME THING DURING TAXI IN.  REMOVED COVER FOR NLG DOWN LOCK SENSOR.  FOUND DATA PLATE RESTING AGAINST SENSOR TERMINAL BLOCK.  VERIFIED REPORTED CONDITION BY REPOSITION DATA PLATE.  REMOVED LOOSE DATA PLATE FROM TERMINAL BLOCK, INSTALLED SENSOR COVER.  SYSTEM OPS NORMAL PER MM 32-21-0, 32-61-0.  (M)
